# SDR SIMA2019081209001

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 37,010 hours, 34,265 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900401
- Part serial: 1852
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF AND RETRACTING NOSE GEAR MULTIPLE BANG NOISES FROM NOSE COMPARTMENT, CONTINUED ONCE OR TWICE AFTER CLIMBING AGAIN TO 18000 FT. R & R THE LT MLG UPLOCK BOX IAW AMM 32-30-00.  OPS, FUNCTIONAL, AND LEAK CHECKED GOOD.  NO ABNORMAL NOISES NOTED.
